Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#235479] of Pankaj K. Agarwal

Papers Published

  1. Agarwal, PK; Aronov, B; Koltun, V; Sharir, M, Lines avoiding unit balls in three dimensions, Discrete and Computanional Geometry, vol. 34 no. 2 (2005), pp. 231-250 [doi]
    (last updated on 2017/12/14)

    Abstract:
    Let B be a set of n unit balls in ℝ3. We show that the combinatorial complexity of the space of lines in ℝ3 that avoid all the balls of B is O(n3+ε), for any ε > 0. This result has connections to problems in visibility, ray shooting, motion planning, and geometric optimization. © Springer 2005.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320